# SDR ASOA03128

- Difficulty date: March 23, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4753 - DURING A GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT REPORTED THE EMERGENCY FLOOR LIGHTS FROM ROW 8 TO THE BACK OF THE CBIN WERE INOPERATIVE.  MAINTENANCE RESECURED FLOOR LIGHT STRIP CONNECTORS AT ROW 8.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
